# SDR DALA2025102707850

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 93,018 hours, 40,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 651 LT OVERWING EMERGENCY LIGHT OUT. CORRECTIVE ACTION: REMOVED AND INSTALLED THE SAME BATTERY PACK CHECK VOLTS FOR THE BATTERY AND THE POWER SUPPLY AND FOUND GOOD. OPS CHECK THE LIGHT AND FOUND GOOD. REF AMM 33-51. (7000191)
